Alert archive / Georgia / Fire Weather Watches in 2010
Fire Weather Watch 21, NWS Atlanta, GA
NWS Atlanta, GA issued this fire weather watch at Oct 13, 2010, 4:41 AM EDT for 96 counties in Georgia. It took effect at Oct 15, 2010, 1:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 13, 2010, 4:41 AM EDT (08:41 UTC)
- In effect from
- Oct 15, 2010, 1:00 PM EDT
- Expired
- Oct 14, 2010, 3:18 PM EDT
- In force
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393 WWUS82 KFFC 130841 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 441 AM EDT WED OCT 13 2010 GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131645- /O.NEW.KFFC.FW.A.0020.101014T1900Z-101014T2300Z/ /O.NEW.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 441 AM EDT WED OCT 13 2010 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR MOST OF CENTRAL AND NORTH GEORGIA...OUTSIDE THE NORTHEAST MOUNTAINS. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY THURSDAY AFTERNOON AND EARLY EVENING TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY FRIDAY AFTERNOON AND EARLY EVENING TO ONCE AGAIN CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WATCH THURSDAY INCLUDES PARTS OF THE CHATTAHOOCHEE AND ALL OF THE OCONEE NATIONAL FORESTS. THE WATCH FRIDAY INCLUDES ALL OF THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$ GAZ006>009-014>016-131645- /O.NEW.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- 441 AM EDT WED OCT 13 2010 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY FRIDAY AFTERNOON AND EARLY EVENING TO GAIN CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$ 19
3 follow-up statements
756 WWUS82 KFFC 132016 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT WED OCT 13 2010 GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140430- /O.CON.KFFC.FW.A.0020.101014T1900Z-101014T2300Z/ /O.CON.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 416 PM EDT WED OCT 13 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR MOST OF CENTRAL AND NORTH GEORGIA...OUTSIDE THE NORTHEAST MOUNTAINS. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE SAME AREA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY THURSDAY AFTERNOON AND EARLY EVENING TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY FRIDAY AFTERNOON AND EARLY EVENING TO ONCE AGAIN CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WATCH THURSDAY INCLUDES PARTS OF THE CHATTAHOOCHEE AND ALL OF THE OCONEE NATIONAL FORESTS. THE WATCH FRIDAY INCLUDES ALL OF THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$ GAZ006>009-014>016-140430- /O.CON.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- 416 PM EDT WED OCT 13 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR NORTH AND CENTRAL GEORGIA. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY FRIDAY AFTERNOON AND EARLY EVENING TO GAIN CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$
232 WWUS82 KFFC 140740 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EDT THU OCT 14 2010 GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141545- /O.CAN.KFFC.FW.A.0020.101014T1900Z-101014T2300Z/ /O.CON.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 340 AM EDT THU OCT 14 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH IS CANCELLED FOR NORTH AND CENTRAL GEORGIA FOR THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR NORTH AND CENTRAL GEORGIA FOR THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA. ALTHOUGH FUEL MOISTURE IS EXPECTED TO REMAIN LOW THIS AFTERNOON... RELATIVE HUMIDITIES ARE FORECAST TO ONLY DROP TO BETWEEN 25 AND 30 PERCENT...THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR THIS AFTERNOON. DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND GUSTY NORTHWEST WINDS BETWEEN 10 TO 20 MPH FRIDAY AFTERNOON AND EARLY EVENING TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WATCH FRIDAY INCLUDES ALL OF THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$ GAZ006>009-014>016-141545- /O.CON.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- 340 AM EDT THU OCT 14 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MOST OF NORTH AND CENTRAL GEORGIA FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING . DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND GUSTY NORTHWEST WINDS BETWEEN 10 TO 20 MPH FRIDAY AFTERNOON AND EARLY EVENING TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS WITHIN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. && $$
843 WWUS82 KFFC 141918 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT THU OCT 14 2010 GAZ001>005-011-012-019-020-030-150330- /O.UPG.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ /O.NEW.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/ /O.NEW.KFFC.FW.W.0029.101014T1918Z-101014T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD- BARTOW-POLK- 318 PM EDT THU OCT 14 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN UPGRADED TO A RED FLAG WARNING THAT IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WARNING TODAY INCLUDES PARTS OF THE CHATTAHOOCHEE NATIONAL FORECAST AND THE WARNING TOMORROW INCLUDES ALL OF THE CHATTAHOOCHEE NATIONAL FOREST. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ006>009-013>016-021>025-027-031>039-041>062-066>076-078>086- 089>098-102>113-150330- /O.UPG.KFFC.FW.A.0021.101015T1700Z-101015T2300Z/ /O.NEW.KFFC.FW.W.0030.101015T1700Z-101015T2300Z/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE- FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 318 PM EDT THU OCT 14 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS UPGRADED THE FIRE WEATHER WATCH FOR FRIDAY TO A RED FLAG WARNING. IT IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. DRY FUEL MOISTURE CONDITIONS WILL LIKELY COMBINE WITH RELATIVE HUMIDITIES AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS OF 10 TO 20 MPH FRIDAY AFTERNOON TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this fire weather watch went out at Oct 13, 4:28 AM EDT, 13 minutes earlier.
Area forecast discussion, Oct 13, 4:28 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 AM EDT WED OCT 13 2010 .SYNOPSIS... EARLIER CLOSED LOW ACROSS THE MID-SOUTH...RAPIDLY WEAKENING/FILLING...AND SHEARING OUT AS IT MOVES TOWARD GA EARLY THIS MORNING IN RESPONSE TO STRONG UPSTREAM SHORT WAVE DROPPING SE FROM CENTRAL CANADA. AN INTENSIFYING COLD FRONT WAS NOTED ACROSS THE MIDWEST/SOUTHERN PLAINS IN ASSOCIATION WITH THIS SECONDARY UPPER TROUGH. THIS SECOND SYSTEM WILL SWEEP THROUGH THE SE U.S. TONIGHT/EARLY THU AS DEEP CYCLOGENESIS EVOLVES ACROSS THE MID-ATLANTIC IN RESPONSE TO THE PHASING OF THE ENERGY FROM THESE TWO SYSTEMS. DEEP NW FLOW SFC-ALOFT WILL BRING DRIER/MUCH COOLER AIR INTO THE SE U.S. FOR THE WEEKEND INTO EARLY NEXT WEEK. THE HIGH AMPLITUDE PATTERN THROUGH THE SHORT TERM WILL DEAMPLIFY AND REMAIN PROGRESSIVE INTO NEXT WEEK. A CENTRAL U.S. UPPER RIDGE WILL SHIFT INTO THE EASTERN U.S. EARLY NEXT WEEK AS A POSITIVELY TILTED TROUGH DEVELOPS IN THE SW U.S. AND GRUDGINGLY SHIFTS EAST THROUGH THE WEEK. WARMER/YET CONTINUED DRY CONDITIONS SHOULD DOMINATE THE CWA THROUGH THE FIRST HALF OF NEXT WEEK. 19 && .SHORT TERM /TODAY THROUGH FRIDAY/... SHRA/TSRA ACTIVITY ACROSS CENTRAL/SOUTH AL EARLY THIS MORNING CONTINUES TO WEAKEN AS IT APPROACHES WEST CENTRAL GA. THIS ACTIVITY IS IN ASSOCIATION WITH A RAPIDLY WEAKENING CLOSED LOW. IN FACT...BY MID DAY...MODELS SHOW THAT THIS SYSTEM WILL BE COMPLETELY PHASED OUT AND A HARDLY RECOGNIZABLE TROUGH ALONG THE SC/NC COAST. A DYING AREA OF SHRA SHOULD SPREAD ACROSS THE CWA FROM SW-NE THIS MORNING...BUT WITH NIL UPPER DYNAMICS AND MINIMAL THERMODYNAMIC SUPPORT AT THIS TIME OF DAY...WILL NOT MENTION ANY TSRA THROUGH 18Z. BY AFTERNOON...OUR ATTENTION SHIFTS TO THE STRONG SHORT WAVE DROPPING SE FROM THE GREAT LAKES/SC CANADA...THAT WILL HELP TO CARVE OUT A DEEP LONG-WAVE TROUGH ALONG THE EAST COAST. A POCKET OF -16C TO -18C LAGS BEHIND THIS TROUGH...BUT REMAIN CONCERNED THAT WITH OROGRAPHIC LIFTING...ONGOING CYCLOGENESIS...AND DAYTIME HEATING THAT WE WILL SEE SHRA AND EVEN SOME TSRA WITH THIS SYSTEM. ALL MODELS SHOW AN AXIS OF INSTABILITY SWEEPING THROUGH THE N HALF OF THE CWA IN THE 00Z-12Z THU TIME FRAME. FRANKLY...I CONSIDER THE THREAT FOR TSRA WITH THIS FEATURE GREATER THAN THAT ONGOING CURRENTLY...LARGELY BECAUSE OF STEEP INDUCED LAPSE RATES AND MUCH BETTER UPPER DYNAMIC FORCING. FOR THIS REASON...I WILL BE CONTINUING THE MENTION OF TSRA ACROSS N GA THIS EVENING...AND PLAN TO PULL S TO INCLUDE RMG...VPC...JUST NORTH OF ATL...TOWARD AHN LATER. THE BEST FORCING WILL CLEARLY REMAIN N OF THE REGION...BUT I WOULD NOT BE THE LEAST BIT SURPRISED TO SEE PEA TO PENNY-SIZED HAIL WITH THE STRONGER STORMS IN THE HIGHER ELEVATIONS...SIMILAR TO WHAT OCCURRED ON 27 SEP. NOTE SPCS "SEE TEXT" IS NOT FAR TO THE N OF THE GA BORDER. SOME SHRA MAY LINGER TOWARD AHN-AGS AFT 06Z...BUT THE THREAT FOR TSRA SHOULD END QUICKLY WITH THE LOSS OF DAYTIME HEATING. THE REMAINDER OF THE SHORT TERM IS A TEMP/WIND FORECAST AS VERY DRY AIR SPREADS SE FROM THE PLAINS INTO THE SE U.S. AS A HIGH AMPLITUDE/FULL LATITUDE TROUGH DEVELOPS ALONG THE EAST COAST WITH A RIDGE IN THE CENTRAL U.S. STRONG LOW-LEVEL CAA IS NOTED AFT 18Z THU...WITH 850MB TEMPS FALLING FROM +12C EARLY IN THE DAY TO +6C BY EVENING ACROSS N GA...THEN HOLDING IN THE +8C TO +10C RANGE FRI-SAT. EXPECT MAX/MIN TEMPS TO FALL ON AVERAGE 10-12 DEGREES FROM THU-FRI...WITH FRI BEING OVERALL THE COOLEST DAY OF THE SHORT TERM. MAV MOS SHOWS ISOLATED LOCATIONS WITH LOWS IN THE MID 30S FRI MORNING...BUT GIVEN EXPECTED WIND...VERY SPOTTY NATURE OF ANY LOCATIONS HAVING MIN TEMPS BELOW 40F...AND 850MB TEMPS NEAR +8C AT THAT TIME...DO NOT PLAN TO ISSUE ANY FROST ADVISORY AT THIS TIME. OTHERWISE...THE ONGOING STRONG CYCLOGENESIS IN THE MID-ATLANTIC WILL BRING GUSTY NW WINDS TO THE AREA BOTH THU AND FRI...ESPECIALLY DURING THE DAYTIME. AT THIS POINT...SPEEDS ARE EXPECTED TO REMAIN JUST BELOW WIND ADVISORY CRITERIA...BUT THIS WILL NEED TO BE WATCHED CAREFULLY BY LATER SHIFTS. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE VERY HIGH AMPLITUDE UPPER FLOW AT THE BEGINNING OF THE LONG TERM PERIOD WILL DEAMPLIFY RATHER QUICKLY DEEP LOW PRESSURE IN THE CENTRAL PACIFIC SENDS ANOTHER PIECE OF ENERGY INTO THE WESTERN U.S....WHICH WILL DEVELOP INTO ANOTHER CLOSED UPPER LOW ACROSS THE SW U.S. BY EARLY NEXT WEEK. THE VERY DEEP CLOSED LOW OFF THE NEW ENGLAND COAST AT THE BEGINNING OF THE LONG TERM WILL LIFT OUT RATHER QUICKLY IN RESPONSE TO THE PROGRESSIVE NATURE OF THE UPPER FLOW. A LARGE MASS OF DRY AIR WILL CONTINUE ACROSS THE CENTRAL/SE U.S. INTO THE EARLY PART OF NEXT WEEK WITH A DEAMPLYFING UPPER RIDGE SPREADING FROM THE CENTRAL U.S. INTO THE SE U.S...AND CORRESPONDING WEAK SFC HIGH PRESSURE FROM THE CENTRAL INTO THE SE U.S. 850MB TEMPS WARM BACK INTO THE +12C RANGE BY MON. THIS ALONG WITH ABUNDANT SUNSHINE WILL YIELD ABOVE NORMAL TEMPERATURES AGAIN FOR THE FIRST HALF OF NEXT WEEK. THE DRY AIR MASS WILL SUPPORT GOOD RADIATIONAL COOLING...BUT MIN TEMPS WILL STILL ONLY BE NEAR NORMAL. AS HAS BEEN THE CASE REPEATEDLY...ECMWF/GFS HIGHLY DISCREPANT IN HANDLING THE SW U.S. UPPER LOW BEYOND THE EARLY PART OF NEXT WEEK. THE GFS CONTINUES PUSHING IT EAST AND ALLOWS IT TO EVOLVE INTO A BROAD...POSITIVELY TILTED UPPER TROUGH EXTENDING FROM THE NE TO THE SC U.S. BY THE END OF THE WEEK. MEANWHILE...THE ECMWF HOLDS A CUTOFF UPPER LOW IN THE SW U.S...AND MAINTAINS A STRONGER POLAR VORTEX. EITHER SITUATION WILL EVENTUALLY LEAD TO A PATTERN OFTEN SEEN IN THESE PARTS IN EARLY DECEMBER...NAMELY WARM...PERIODS OF CLOUDS...AND SMALL CHANCES OF INSIGNIFICANT PCPN. FORTUNATELY...ALL OF THIS REMAINS BEYOND THIS FORECAST PACKAGE. FOR NOW...WILL KEEP ALL EXTENDED PERIODS DRY. 19 && .AVIATION... 06Z UPDATE... LOSS OF HEATING HAS GREATLY DIMINISHED CONVECTIVE THREAT THIS MORNING DESPITE APPROACH OF UPPER SHORT WAVE...STILL PROGGD TO PUSH ACROSS THE STATE EARLY THIS MORNING. HAVE CONTINUED TO SHOW NO CONVECTION ALL SITES EXCEPT CSG WHERE SHOWERS IN AL SHOULD HOLD TOGETHER BEFORE DISSIPATING. OTHERWISE...EXPECT VFR CIGS TO SHOW SOME LOWERING TO BKN050-060 BY 07-08Z AS THE UPPER VORT LOBE TRACKS OVERHEAD THIS MORNING. SATL SHOWS CLEARING OVER WESTERN AL...SO EXPECT TO SCT SOMETIME LATER THIS MORNING...MAYBE 10-12Z AT ATL. MID LEVEL CIGS RETURN LATE THIS AFTERNOON AS A LONG WAVE TROUGH AND COLD FRONT APPROACH...THEN MOVE ACROSS ATL LATER TONIGHT. WINDS WSW LESS THAN 5 KTS EARLY THIS MORNING...THEN 5-7KTS BY MID MORNING...THEN WNW NEAR 10 KTS BY 20Z...THEN NW BY 08-10Z THU WITH ACTUAL FROPA. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS. 39 && .FIRE WEATHER... CLOUDS AND CHC SHRA TODAY WILL PREVENT CRITICAL RH VALUES FROM BEING REALIZED. HOWEVER...THE PASSAGE OF A STRONG SHORT WAVE WILL BEGIN TO DRIVE DEWPOINTS DOWN INTO THE 40S BY THU AFTERNOON...ALONG WITH 15-20KT NW WINDS. DURATION MAY NOT QUITE BE MET...SO NOT ENOUGH CONFIDENCE TO ISSUE AN RFW AT THIS TIME...SO HAVE GONE WITH A FWW FOR THU AFTERNOON FOR ALL EXCEPT THE NE MOUNTAINS...WHERE SLIGHTLY MORE CLOUD COVER...SLIGHTLY WETTER FUELS...AND COOLER TEMPS SHOULD PREVENT CRIICAL CRITERIA...BUT WITH GUSTY WINDS IT WILL NEED TO BE WATCHED. FOR FRI...VERY DRY AIR MASS OVERSPREADS THE AREA WITH DEWPOINTS DROPPING INTO THE 30S. CRITICAL RH VALUES APPEAR TO BE MET FOR 6-7 HOURS AT MANY LOCATIONS ACROSS THE CWA. GUSTY NW WINDS MAY STILL BE AN ISSUE ON BACK SIDE OF STRONG SFC LOW OFF MID-ATLANTIC COAST. THUS...HAVE GONE AHEAD AND ISSUED A FWW FOR THE ENTIRE CWA FOR FRI AFTERNOON. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 55 76 46 76 / 20 20 0 0 5 ATLANTA 80 55 71 44 74 / 20 20 0 0 5 BLAIRSVILLE 73 50 66 40 68 / 20 40 5 0 5 CARTERSVILLE 79 51 71 42 73 / 20 30 0 0 5 COLUMBUS 84 58 79 47 76 / 20 20 0 0 5 GAINESVILLE 78 58 72 45 72 / 20 20 0 0 5 MACON 85 57 81 46 77 / 20 20 0 0 5 ROME 80 50 70 42 73 / 20 30 0 0 5 PEACHTREE CITY 81 52 73 43 75 / 20 20 0 0 5 VIDALIA 85 61 84 48 77 / 20 10 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX... WILKES...WILKINSON. FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && 19/39
Hazardous weather outlook, Oct 12, 9:35 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EDT TUE OCT 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 935 PM EDT TUE OCT 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTHWEST GEORGIA THROUGH LATE EVENING. .SYNOPSIS... AN UPPER LEVEL LOW WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY REGION...AND INTO NORTHWEST PORTIONS OF THE STATE TOWARD MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ISOLATED THUNDERSTORMS WILL BE THE OCCASIONAL CLOUD TO GROUND LIGHTNING...AND MAINLY WEST OF A THOMASTON TO WINDER TO HELEN LINE...THROUGH 2 AM. .DISCUSSION... LACK OF DEEP LAYER INSTABILITY AND LOW LEVEL MOISTURE WILL HINDER THUNDERSTORM DEVELOPMENT THIS EVENING ALONG THE APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE TROUGH THAT WILL PUSH ACROSS THE STATE LATE TONIGHT. THE CONVECTIVE ACTIVITY IS EXPECTED TO BE MAINLY IN THE FORM OF ISOLATED TO SCATTERED SHOWERS. ANY THUNDERSTORM THAT DOES DEVELOP WILL REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH GEORGIA WEDNESDAY AFTERNOON AND EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINING PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:41 AM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 23 hr |
Nearby
Fire Weather Watches in Georgia, 2010Every fire weather watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.